# SDR DALA2018050703153

- Difficulty date: May 7, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 72,402 hours, 13,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2 IN THE AREA OF THE 4F 1L LAVATORY CORROSION WAS DISCOVERED ON THE FLOOR STRUCTURE AT BODY STATION 1480 TO BODY STATION 1540. REPAIRED PER SRM 53-00-02.
